MathSciNet Relay Station
MathSciNet bibliographic data
MR2065377 (2005b:35019) 35F10 (35B25 92D25)
Michel, Philippe; Mischler, Stéphane; Perthame, Benoît General entropy equations for structured population models and scattering. C. R. Math. Acad. Sci. Paris 338 (2004), no. 9, 697–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement